PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 2 | 175-181
Tytuł artykułu

On reflection of stationary sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that there are stationary subsets of uncountable spaces which do not reflect.
Słowa kluczowe
Rocznik
Tom
140
Numer
2
Strony
175-181
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-04-08
Twórcy
autor
  • Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, Singapore 0511
  • Department of Mathematics, The Hebrew University of Jerusalem, Jerusalem, Israel
Bibliografia
  • [1] W. Flessner, private communication.
  • [2] M. Foreman, M. Magidor and S. Shelah, Martin's maximum, saturated ideals, and nonregular ultrafilters. Part I, Ann. of Math. 127 (1988), 1-47.
  • [3] T. Jech, Some combinatorial problems concerning uncountable cardinals, Ann. Math. Logic 5 (1973), 165-198.
  • [4] T. Jech, Set Theory, Academic Press, 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i2p175bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.